JournalszaaVol. 22, No. 4pp. 991–998

A Simple Proof of the Mountain Circle Theorem

  • Susanna Comparato

    University of Perugia, Italy
A Simple Proof of the Mountain Circle Theorem cover
Download PDF

Abstract

We give an alternative proof of Fournier-Willem's Mountain Circle Theorem. Our proof, which is simpler than the original one proposed by these authors, is based on a Lusternik-Schnirelman-type theory and some results of elementary Brouwer degree theory.

Cite this article

Susanna Comparato, A Simple Proof of the Mountain Circle Theorem. Z. Anal. Anwend. 22 (2003), no. 4, pp. 991–998

DOI 10.4171/ZAA/1184